# SDR REXA2016091001729

- Difficulty date: September 10, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 19,876 hours, 12,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: SH670323647
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER TCAS ANTENNA SUPPORT STRUCTURE, AVI BAY FROM FS 295 TO FS 310 IS CORRODED AT STR 27.  R & R SUPPORT IAW SRM'S 51-40-11-001-001-A01,
51-42-06-001-001-A01, 51-23-00-001-001-A01 AND 51-25-00-001-001-A01.
